Vol. 10, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Operators of subprincipal type

Nils Dencker

Vol. 10 (2017), No. 2, 323–350

In this paper we consider the solvability of pseudodifferential operators when the principal symbol vanishes of at least second order at a nonradial involutive manifold Σ2. We shall assume that the subprincipal symbol is of principal type with Hamilton vector field tangent to Σ2 at the characteristics, but transversal to the symplectic leaves of Σ2. We shall also assume that the subprincipal symbol is essentially constant on the leaves of Σ2 and does not satisfying the Nirenberg–Trèves condition (Ψ) on  Σ2. In the case when the sign change is of infinite order, we also need a condition on the rate of vanishing of both the Hessian of the principal symbol and the complex part of the gradient of the subprincipal symbol compared with the subprincipal symbol. Under these conditions, we prove that P is not solvable.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

solvability, pseudodifferential operator, subprincipal symbol
Mathematical Subject Classification 2010
Primary: 35S05
Secondary: 35A01, 58J40, 47G30
Received: 23 November 2015
Revised: 18 September 2016
Accepted: 1 November 2016
Published: 23 February 2017
Nils Dencker
Centre for Mathematical Sciences
University of Lund
Box 118
SE-221 00 Lund